MAUDE Adverse Event Report: COVIDIEN HAWKONE 7F; CATHETER, PERIPHERAL, ATHERECTOMY

COVIDIEN HAWKONE 7F; CATHETER, PERIPHERAL, ATHERECTOMY
Catalog Number H1-LX
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician was attempting to use a hawkone directional atherectomy catheter to treat a severely calcified chronic total occlusion -100% in the mid left superficial femoral artery(sfa).The vessel was moderately tortuous.The device was prepped as per the ifu with no issues identified.The procedure used a 0.014" nitrex guidewire.It was reported that the wire split through the wire port during atherectomy.The procedure was completed by angioplasty.No patient injury was reported.

Brand Name
HAWKONE 7F
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
COVIDIEN
9775 toledo way
irvine CA
MDR Report Key7320884
Report Number2183870-2018-00129
Device Sequence Number120050
Product Code MCW
UDI-Device Identifier00821684057933
UDI-Public00821684057933
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K141801
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/22/2020
Device Catalogue NumberH1-LX
Device Lot NumberA464682
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2018
Initial Report FDA Received Date03/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1